# SDR SIMA200202311

- Difficulty date: January 4, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Part number: 14524475001
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE NOSE LANDING GEAR RIGHT BEARING CAP.  MAINTENANCE REPLACED THE NOSE LANDING BEARING CAP IAW EMB 145 MM 32-20-01-000-801-A AND 32-20-01-400-801-A.  (M)
